# SDR 2021092004

- Difficulty date: October 4, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N109CD
- Make and model: Cirrus SR20
- Aircraft serial: 1009
- Aircraft time: 2,586 hours
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 11907004
- Part serial: 1208
- Condition: Cracked
- Location: Nose Land Gear
- Part time: 2,586 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN ANNUAL INSPECTION IT WAS NOTED THE NOSE LANDING GEAR STRUT ASSY P/N 11907-004 HAD TWO SMALL CRACKS. THE AREA IN QUESTION IS LOCATED JUST AFT OF THE INTERSECTION OF THE (ROUND) STRUT ASSEMBLY AND THE LT AND RT (BOXED) SECTIONS THAT ATTACH THE STRUT ASSY TO THE ENGINE MOUNT.  IN THIS AREA THERE ARE GUSSET PIECES. ONE ON THE LT, AND ONE ON THE RT. THEY ARE LOCATED ON THE IB SIDE OF THE (BOXED) SECTIONS. AT THE AFT/TOP OF WHERE THE GUSSETS ARE WELDED TO THE BOXED SECTIONS ARE WHERE THE CRACKS ARE LOCATED.   DURING AN ANNUAL INSPECTION THIS AREA DESERVES A CLOSE LOOK.
